Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/71178
Title: Problems and solutions: a telescoping series with Inverse hyperbolic sine, solution
Authors: Plaza, Ángel 
Bello, M.
Benito, M.
Ciaurri, O.
Fernandez, E.
Roncal, L.
Berkane, A.
Boukharfane, R.
Bracken, P.
Chapman, R.
Dalyay, P. P.
Davis, B.
Far, H.
Giugiuc, L.
Hartman, J.
Herman, E.
Johnson, W.
Karaivanov, B.
Vassilev, T. S.
Kolczynska-Przybycien, K.
Koo, K.
Kouba, O.
Kwong, H.
Lalonde, P.
Lossers, O. P.
Magli, P.
Magliano, J.
Mandal, S.
Molinari, R.
Nandan, R.
Omarjee, M.
Prasad, M.
Sharma, A. N.
Singer, N.
Stenger, A.
Stong, R.
Tauraso, R.
Tyler, D.
Vinuesa, J.
Vowe, M.
Widmer, H.
Zacharias, J.
Zhou, L.
UNESCO Clasification: 120222 Series, sumabilidad
Issue Date: 2018
Journal: The American mathematical monthly 
URI: http://hdl.handle.net/10553/71178
ISSN: 0002-9890
Source: American Mathematical Monthly [ISSN 0002-9890],v. 125 (6), p. 568-569, (2018)
Appears in Collections:Comentario
Show full item record

Page view(s)

55
checked on Nov 4, 2023

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.